# SDR JIKA20230421701

- Difficulty date: April 17, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N39UB
- Make and model: Beech 1900C
- Aircraft serial: UB39
- Aircraft time: 30,601 hours, 32,654 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT HYDRAULIC FLUID LOW LIGHT CAME ON IN FLIGHT. LANDING GEAR RELAY CIRCUIT BREAKER THEN POPPED. A MANUAL GEAR EXTENSION WAS PERFORMED, AND AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED IN KLBB WITHOUT INCIDENT.  AIRCRAFT HYDRAULIC SYSTEM WAS SERVICED, AND AIRCRAFT WAS FERRIED BACK TO KDFW. MAINTENANCE PERFORMED TROUBLESHOOTING AND FOUND AIR IN THE HYDRAULIC SYSTEM. MECHANICS BLED SYSTEM AND THE HYDRAULIC LIGHT NO LONGER ILLUMINATED BUT THE GEAR-IN-TRANSIT LIGHT REMAINED ILLUMINATED. MAINTENANCE SERVICED HYDRAULIC FLUID AND PERFORMED SHUTTLE VALVE FUNCTIONAL CHECKS. ALL VALVES WERE FOUND TO BE WITHIN TOLERANCE. MAINTENANCE ALSO PERFORMED NUMEROUS GEAR SWINGS AND VERIFIED HORN AND GEAR-IN-TRANSIT LIGHTS WORK ACCORDINGLY. NO LEAKS OR DEFECTS NOTED. THE HYDRAULIC LOW LIGHT DID NOT ILLUMINATE DURING OPERATIONAL CHECKS. NO PARTS WERE REQUIRED TO BE CHANGED AT THIS TIME. OCF WAS PERFORMED AND NO FURTHER ISSUES OCCURRED.
